Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 14, Number 5

All articles in this issue are freely accessible.

On a related function theorem
E. B. Leach.
Proc. Amer. Math. Soc. 14 (1963), 687-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154094
A variation on the Stone-Weierstrass theorem
R. I. Jewett.
Proc. Amer. Math. Soc. 14 (1963), 690-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152882
Weak convergence of stochastic processes defined on semi-infinite time intervals
Charles Stone.
Proc. Amer. Math. Soc. 14 (1963), 694-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153046
$Σ$-symmetric locally convex spaces
D. E. Edmunds.
Proc. Amer. Math. Soc. 14 (1963), 697-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154096
On finitely additive set functions
S. P. Lloyd.
Proc. Amer. Math. Soc. 14 (1963), 701-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160861
A note on the representation of $𝛼$-complete Boolean algebras
Carol R. Karp.
Proc. Amer. Math. Soc. 14 (1963), 705-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153607
Convergence, density, and $𝜏$-density of bounded sequences
Ralph A. Raimi.
Proc. Amer. Math. Soc. 14 (1963), 708-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154006
Divergence of approximating polynomials
Philip C. Curtis.
Proc. Amer. Math. Soc. 14 (1963), 713-717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154038
A note on ergodic transformations
J. R. Blum and D. L. Hanson.
Proc. Amer. Math. Soc. 14 (1963), 718-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153816
On the maximal ergodic theorem for Abel-limits
Gian-Carlo Rota.
Proc. Amer. Math. Soc. 14 (1963), 722-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156943
On subgroup commutators
M. F. Newman.
Proc. Amer. Math. Soc. 14 (1963), 724-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152573
Remarks on balanced incomplete block designs
E. T. Parker.
Proc. Amer. Math. Soc. 14 (1963), 729-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154822
A supplement to Parker’s “Remarks on balanced incomplete block designs”
Esther Seiden.
Proc. Amer. Math. Soc. 14 (1963), 731-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154823
Products of indecomposable, aperiodic, stochastic matrices
J. Wolfowitz.
Proc. Amer. Math. Soc. 14 (1963), 733-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154756
Remark on a characterization of certain ring class fields by their absolute Galois group
Chr. U. Jensen.
Proc. Amer. Math. Soc. 14 (1963), 738-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153660
On minimal sets of generators of purely inseparable field extensions
Paul T. Rygg.
Proc. Amer. Math. Soc. 14 (1963), 742-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153670
On the homological dimension of certain ideals
R. E. MacRae.
Proc. Amer. Math. Soc. 14 (1963), 746-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161899
Concerning a theorem of L. K. Hua and I. Reiner
Peter Stanek.
Proc. Amer. Math. Soc. 14 (1963), 751-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153748
The Euler $𝜑$ function for generalized integers
E. M. Horadam.
Proc. Amer. Math. Soc. 14 (1963), 754-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152489
On commutators in a simple Lie algebra
Gordon Brown.
Proc. Amer. Math. Soc. 14 (1963), 763-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153715
Algebras split by a given purely inseparable field
Klaus Hoechsmann.
Proc. Amer. Math. Soc. 14 (1963), 768-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166214
Rings in which the unique primary decomposition theorem holds
Robert W. Gilmer.
Proc. Amer. Math. Soc. 14 (1963), 777-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153693
On groups with enough finite representations
D. S. Passman.
Proc. Amer. Math. Soc. 14 (1963), 782-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153706
Certain problems of differential imbedding
Yasurô Tomonaga.
Proc. Amer. Math. Soc. 14 (1963), 787-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154291
New proof of the generalized Chinese Remainder Theorem
Aviezri S. Fraenkel.
Proc. Amer. Math. Soc. 14 (1963), 790-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154841
A note on unary algebras
John Marica.
Proc. Amer. Math. Soc. 14 (1963), 792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152476
Some uses of the second conformal structure on strictly convex surfaces
Tilla Klotz.
Proc. Amer. Math. Soc. 14 (1963), 793-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152946
A note on the homology of deleted product spaces
C. W. Patty.
Proc. Amer. Math. Soc. 14 (1963), 800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155322
Imbedding and immersion of real projective spaces
J. Levine.
Proc. Amer. Math. Soc. 14 (1963), 801-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155338
A note on metrization of Moore spaces
D. Reginald Traylor.
Proc. Amer. Math. Soc. 14 (1963), 804-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0156315
A note on absolute $G_{𝛿}$-spaces
M. Reichaw-Reichbach.
Proc. Amer. Math. Soc. 14 (1963), 806-808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154247
Differential operators with a purely continuous spectrum
Kurt Kreith.
Proc. Amer. Math. Soc. 14 (1963), 809-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152699
Two convolution transforms which are inverted by convolutions
D. V. Widder.
Proc. Amer. Math. Soc. 14 (1963), 812-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154063
The circulation of vector fields
Victor L. Shapiro.
Proc. Amer. Math. Soc. 14 (1963), 818-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157311
An integral inequality
Dallas Banks.
Proc. Amer. Math. Soc. 14 (1963), 823-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153806
Bounds for the solutions of a class of nonlinear partial differential equations
Zeev Nehari.
Proc. Amer. Math. Soc. 14 (1963), 829-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152762
Column sequences in Hausdorff matrices
J. D. Buckholtz.
Proc. Amer. Math. Soc. 14 (1963), 837-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152779
The zeros of infrapolynomials with prescribed values at given points
J. L. Walsh and O. Shisha.
Proc. Amer. Math. Soc. 14 (1963), 839-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153824
A note on free algebras
R. S. Pierce.
Proc. Amer. Math. Soc. 14 (1963), 845-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152477